# SDR COMA0060583

- Difficulty date: July 16, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 16,620 hours, 15,901 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Interphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL FRIM FRONT OF AIRCRAFT.  INTERPHONE DOOR OPEN.  SECURED DOOR TO CLOSED.
